MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PERSONA TIB STM 5 DEG SZ E R; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous

Zimmer Orthopaedic Mfg. Ltd. PERSONA TIB STM 5 DEG SZ E R; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Catalog Number 42532007102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a total knee arthroplasty, vascular bleeding occurred immediately after implantation upon tourniquet release due to injury to the popliteal artery.The bleeding was identified intra-operatively after tourniquet deflation, haemostasis was performed, and the components that had been placed were removed during the same procedure, adding an additional two hours to the procedure.The patient was revised seven days later.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10.Concomitant medical products 42500605802 - psn fem ps cmt ccr - 67741829 unknown articular surface g2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
PERSONA TIB STM 5 DEG SZ E R
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50411510
Report Number3007963827-2026-00372
Device Sequence Number10455134
Product Code MBH
UDI-Device Identifier00889024471061
UDI-Public(01)00889024471061(17)360423(10)67869076
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number42532007102
Device Lot Number67869076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown